Items where Author is " Belbachir H "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Belbachir H and Szalay László (2014) Balancing in the direction (1,-1) in the Pascal triangle. ARMENIAN JOURNAL OF MATHEMATICS, 6 (1). pp. 32-41. ISSN 1829-1163

Belbachir H and Komatsu T and Szalay László (2014) Linear recurrences associated to rays in Pacal's triangle and combinatorial identities. MATHEMATICA SLOVACA, 64 (2). pp. 287-300. ISSN 0139-9918

Belbachir H and Szalay László (2011) Unimodal rays in the regular and generalized Pascal pyramids. ELECTRONIC JOURNAL OF COMBINATORICS, 18 (1). P79. ISSN 1077-8926

Belbachir H and Szalay László (2008) Unimodal rays in the ordinary and generalized pascal triangles. JOURNAL OF INTEGER SEQUENCES - ONLINE, 11 (2). 08.2.4. ISSN 1530-7638

Belbachir H and Bencherif F and Szalay László (2007) Unimodality of certain sequences connected with binomial coefficients. JOURNAL OF INTEGER SEQUENCES - ONLINE, 10 (2). 07.2.3. ISSN 1530-7638

This list was generated on 2021. december 4. 15:32:58 CET.